# SDR UALA2008122406996

- Difficulty date: December 24, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 59,651 hours, 7,160 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP, DOOR 1L, 2L, 2R, 4L CEILING ARE A, & UPPER DECK LT DOORWAY.  REPLACED BATTERY PACKS AT ALL LOCATIONS.  LIGHTS CHECK NORMAL.
